# SDR 0602553245

- Difficulty date: November 30, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 43,442 hours, 19,214 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Activated
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD LEFT AND RIGHT CABIN DOOR EMERGENCY EXIT SIGNS DID NOT ILLUMINATE WHEN GEAR SELECTED DOWN, OTHER EXITS SIGNS CHECK NORMAL.  CORRECTED BY REPLACING CIDS DIRECTOR NR 2 AND EPSU.  CHECKS OK.
